Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1986, Volume 49, Pages 167–237 (Mi mmo467)  

This article is cited in 3 scientific papers (total in 3 papers)

Asymptotic behavior of the spectrum of a boundary value problem

D. G. Vasil'ev


Full text: PDF file (11046 kB)

Bibliographic databases:
UDC: 517.956.227
MSC: Primary 35P20; Secondary 47F05, 58G20
Received: 11.04.1984

Citation: D. G. Vasil'ev, “Asymptotic behavior of the spectrum of a boundary value problem”, Tr. Mosk. Mat. Obs., 49, MSU, M., 1986, 167–237

Citation in format AMSBIB
\Bibitem{Vas86}
\by D.~G.~Vasil'ev
\paper Asymptotic behavior of the spectrum of a~boundary value problem
\serial Tr. Mosk. Mat. Obs.
\yr 1986
\vol 49
\pages 167--237
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo467}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=853539}
\zmath{https://zbmath.org/?q=an:0623.58024}


Linking options:
  • http://mi.mathnet.ru/eng/mmo467
  • http://mi.mathnet.ru/eng/mmo/v49/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Safarov, “Exact asymptotics of the spectrum of a boundary value problem, and periodic billiards”, Math. USSR-Izv., 33:3 (1989), 553–573  mathnet  crossref  mathscinet  zmath
    2. L. B. Parnovskii, “Three-Term Asymptotics of the Discrete Spectrum of the Dirichlet Problem for Domains with Infinite Perimeter”, Funct. Anal. Appl., 28:2 (1994), 136–137  mathnet  crossref  mathscinet  zmath  isi
    3. Kh. K. Ishkin, R. I. Marvanov, “Equivalence criterion for two asymptotic formulae”, Ufa Math. J., 12:1 (2020), 30–42  mathnet  crossref  isi
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:110
    Full text:51

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022